# SDR SWAA2023072570424

- Difficulty date: June 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY LEADING EDGE NUTPLATE RAIL AT LEVEL OFSS 308 AT LT WING 2023-394781<[01] REPLACED NUTPLATE RAIL AT LEVEL OFSS 308 AT LEADING EDGE LT WING IAW B737-700 SRM 51-40-02 AND DWG: 112A4402 REV:B SHEET:8;[02] REPLACED NUTPLATE RAIL AT LEVEL OFSS 308 AT LEADING EDGE LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9; IAW B737-700 DWG: 112A4402 REV:B SHEET:8;[03] REPLACED NUTPLATE RAIL AT LEVEL OFSS 308 AT LEADING EDGE LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9; IAW B737-700 DWG: 112A4402 REV:B SHEET:8
